# SDR UPS98825506

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SEVERAL POPPED FASTENERS AND BULGING CORROSION UNDER FINGER DOUBLER AT LBL 24 FS -20 COCKPIT SUBFLOOR.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-3-1 AND DWG 5612298.
